# SDR UIEA2021060701282

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,384 hours, 20,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Emer Escape
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FCOM (LOPA) 2 EMERGENCY ESCAPE HARNESSES ARE MISSING ( FLIGHT CREW/SUPERNUMERARY ESCAPE DEVICES {ALL CARGO CONFIGURATION}  ESCAPE HARNESS  )( TRANSFER TO MDDR 148096 PER MEL 25-61-01-02 CAT "C", DUE 16JUN21, PLACARD INSTALLED. DC 0529Z )
